| Model Number |
0998-00-0800-65 |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during use, the cardiosave intra-aortic balloon pump (iabp) had an internal communication error, causing the equipment to stop working.The unit was swapped to continue treatment.Patient involved.No harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that upon checking the logs, fault #115 (kernal api error) occurred at the time.The device is currently under repair.
Additional Manufacturer Narrative
Event site name: (b)(6)
event site postal code: 3501298.Upon completion of the investigation into this event a follow up report will be submitted.